# SDR VNAA202407120034

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E HN154922 DISCREPANCY: RBL 27 SEAT RAIL IS CORRODED BETWEEN FS 1033 AND FS 1061 CORRECTIVE ACTION: REMOVED AND REPLACED RBL 27 SEAT RAIL IAW CRJ-700 SRM 53-00-49-201-002-A01 AND AMM 53-00-49-400-802-A03
